# SDR F3LA99085

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 65537557
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-4 CHECK INSPECTION, REPORTED LEFT UPPER FORWARD STOP FITTING ON AFT AIRSTAIR DOOR CRACKED.  MAINTENANCE INSTALLED REPLACEMENT FITTING PER SRM 51-30-2.  (M)
